# SDR ASAA1058600

- Difficulty date: December 7, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 14,842 hours, 4,800 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAIL DUAL OPS NOT RE-STORED.  EXPANDED DETAILS:  LNAV WOULD DROP TO CWS NO R FMC INFO ON POSITION PAGE 3 (FNC ) BLANK.AFTER 20 MIN " MAP" DISPLAY ON F/O SIDE DID NOT GET "VTK".   PERFORMED FIM TASK 34 61 00 810 836 INITIALK EVALUATION.  NO FAULTS FOUND.  PERFORMED FIM TASK 34 61 00 810 801 FMCS BITE NO FAULTS FOUND.  PERFORMED GROUND OPS TEST PER MM34 61 00 710 801, NO FAULTS FOUND.  OPS CHECK OK.
